# SDR JYDR20190423081

- Difficulty date: April 22, 2019
- Submitted: April 23, 2019
- Operation: General aviation
- Filed by: Erickson Incorporated, repair station JYDR439F
- Make and model: Skrsky S64E
- Aircraft serial: 64061
- Aircraft time: 20,089 hours, 12,244 cycles
- Engine: Pwa JFTD12A4A
- Engine time: 11,396 hours
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 597602
- Condition: Broken
- Location: Engine
- Part time: 1,668 hours
- Component: Compressor Assy, Pwa, 4
- Component part number: JFTD12A4A
- Stage of operation: EX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ENGINE RECEIVED AT REPAIR STATION FOR REPAIR. FOUND 1 EACH 2ND STAGE N1 BLADE BROKEN AT ROOT. UNKNOWN CAUSE AT THIS TIME BECAUSE THIS REPORT MUST BE SUBMITTED FOR REPORTING TIME LIMITS.
